NuvaRing Loss of Sex Drive, Lack of Concentration, Anxious Person, Weeper, Coping Mechanism
Thank GOD for this forum. I have been a wreck. I'm supposed to put in my 2nd month of NuvaRing today but I felt like I needed to get some answers before I do.. ... more »
Thank GOD for this forum. I have been a wreck. I'm supposed to put in my 2nd month of NuvaRing today but I felt like I needed to get some answers before I do..
I took mine out a week ago while I was in the middle of a very complicated and painful break up. I thought that was the reason I became like a completely different person. I couldn't eat for 3 days because of my anxiety. I have been crying all week and have had to leave work early at least 4 days because of my lack of concentration. My anxiety is so bad that I have caused myself physical pain. I had to take Xanax to control my "panic attacks" during a family reunion.
On top of all that, I couldn't sleep more that 3 or 4 hours a night. When I did sleep I sweat uncontrollably and had to change clothes during the night. I've never been a very anxious person (any more than normal) and I can usually control my emotions in public. I have never been a public weeper!
I am distressed and know that this could also be attributed to the personal situation I'm going through (break-up, international move) but this coping mechanism doesn't feel like me. I'm freaked out now because I love the ease of the NR...I'm so bad at taking the pill at the same time every day.
I don't know whether to put it in for the next month (I go back to the gyno next month) and try it out, or just to leave it out and wait for the loss of sex drive, hair loss, weight gain...what do I do?